# SDR AALA20031262

- Difficulty date: November 13, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N407AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49318
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, FOUND BOTH AFT OVERWING AUXILIARY UPPER EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK B5-105 FOR AFT OVERWING AUXILIARY UPPER EXIT ILGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
